# SDR A6WA201441478

- Difficulty date: April 24, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 36,011 hours, 32,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OBLIQUE ANGLE CRACKED AT FS 621 - 625 NEAR STRINGER 13L.  R & R WITH SERVICEABLE ANGLE IAW REO 601R-53-61-100 REV A DATED 2008-01-23 & SRM 51-40-11 & 51-42-21.
